Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46754
Title: On solutions of a quadratic hammerstein integral equation on an unbounded interval
Authors: Banaś, Józef
O'Regan, Donal
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2009
Journal: Dynamic Systems and Applications 
Abstract: In this paper we examine the solvability of a nonlinear quadratic Hammerstein integral equation. This equation is considered in the Banach space of real functions which are defined, bounded and continuous on the real half-line. Using the idea of measures of noncompactness with the classical Schauder fixed point theorem we show that the equation has solutions which vanish at infinity
URI: http://hdl.handle.net/10553/46754
ISSN: 1056-2176
Source: Dynamic Systems and Applications [ISSN 1056-2176], v. 18 (2), p. 251-264
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

25
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

30
checked on Jul 25, 2021

Page view(s)

7
checked on Jul 18, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.